# SDR SWAA2015021236555

- Difficulty date: February 9, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 52,245 hours, 30,551 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Part number: 113A7400
- Condition: Binding
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

BINDING FELT DURING AILERON OPERATION.  COMPLIED WITH MT 727-10-00.
